Robust reliable dissipative control of nonlinear networked control systems

Murugesan Sathishkumar, Rathinasamy Sakthivel, Palanisamy Selvaraj, Selvaraj Marshal anthoni

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


This article focuses on the robust reliable dissipative control issue for a class of switched discrete-time nonlinear networked control systems with external energy bounded disturbances. In particular, nonlinearities are modeled in a probabilistic way according to Bernoulli distributed white sequence with known conditional probability. A Lyapunov–Krasovskii functional is proposed based on which sufficient conditions for the existence of the reliable dissipative controller are derived in terms of linear matrix inequalities (LMIs) which ensures exponentially stability as well as (Q,S,R) dissipative performance of the resulting closed-loop system. The explicit expression of the desired controller gains can be obtained by solving the established LMIs. Finally, a numerical example is presented to demonstrate the effectiveness and applicability of the proposed design strategy.

Original languageEnglish
Pages (from-to)427-437
Number of pages11
Publication statusPublished - 2016 Nov 1

All Science Journal Classification (ASJC) codes

  • Computer Science(all)
  • General


Dive into the research topics of 'Robust reliable dissipative control of nonlinear networked control systems'. Together they form a unique fingerprint.

Cite this